MathSciNet Relay Station
MathSciNet bibliographic data
MR442698 (56 #1079) 46L05 (22D25)
Akemann, Charles A.; Ostrand, Phillip A. Computing norms in group $C\sp*$-algebras. Amer. J. Math. 98 (1976), no. 4, 1015–1047.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement